Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 58373, 24 pages
Research Article

The Convolution on Time Scales

1Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla, MO 65401, USA
2Department of Mathematics, Atilim University, Incek, Ankara 06836, Turkey

Received 19 March 2007; Accepted 24 May 2007

Academic Editor: Allan C. Peterson

Copyright © 2007 Martin Bohner and Gusein Sh. Guseinov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Bohner and Gusein Sh. Guseinov, “The Convolution on Time Scales,” Abstract and Applied Analysis, vol. 2007, Article ID 58373, 24 pages, 2007.